MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 BASEPLATE INSERTER; SHOULDER INSTRUMENT - INSERTION DEVICE

DEPUY IRELAND - 3015516266 BASEPLATE INSERTER; SHOULDER INSTRUMENT - INSERTION DEVICE
Catalog Number 650011102
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was stripped.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BASEPLATE INSERTER
Common Device Name
SHOULDER INSTRUMENT - INSERTION DEVICE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25716682
Report Number1818910-2026-11420
Device Sequence Number5141741
Product Code LXH
UDI-Device Identifier10603295547235
UDI-Public(01)10603295547235(10)232718
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number650011102
Device Lot Number232718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale